# SDR UIEA2025030800239

- Difficulty date: March 24, 2025
- Submitted: March 26, 2025
- Operation: Air carrier
- Aircraft: N642GT
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26207
- Aircraft time: 86,972 hours, 25,154 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER FUSELAGE SURFACE WITH CORROSION AT THE BASE OF THE TOP TCAS ANNTENA.( UPPER FUSELAGE SURFACE CORROSION AT THE BASE OF THE TOP TCAS ANNTENA. REPAIR WAS PERFORMED IN ACCORDANCE WITH TRE6753716 FEB 24, 2025. FVC TITLE REPAIR- FUSELAGE SKIN- CROWN AREA-CORROSION DAMAGE ON DOUBLER BETWEEN STA 368-STA 390 AND STR S-1L/S-1R B767, CONTROL #25036-1 REV IR DATE 2/19/2025. SRM 51-10-02-OG-O REV 127 15DEC24 AND SRM 51-40-02-OG-O REV 127 15DEC24. CORROSION LEVEL 2. NO FURTHER DEFECTS NOTED. )
